# SDR 2022F00225

- Difficulty date: May 1, 2022
- Submitted: May 12, 2022
- Operation: General aviation
- Aircraft: N770E
- Make and model: Hawbee 4000
- Aircraft serial: 258518
- Aircraft time: 8,029 hours, 4,715 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal Block
- Condition: Burned
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CREW SMELLED BURNING ODOR  AND NOTICED A TRIPPED CIRCUIT BREAKER FOR THE LH WINDSHIELD ANTI-ICE, THEY DE-ACTIVATED LH WINDSHIELD ANTI-ICE. INVESTIGATION BY MAINTENANCE FOUND BURNT TERMINAL AT WIRING CONNECTIONS GOING TO LH WINDSHIELD HEAT PANELS.
